IEEE - Institute of Electrical and Electronics Engineers, Inc. - Influence of Leakage Delay on Almost Periodic Solutions for BAM Neural Networks

Author(s): Changjin Xu ; Peiluan Li
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2019
Volume: 7
Page(s): 129,741 - 129,757
ISSN (Electronic): 2169-3536
DOI: 10.1109/ACCESS.2019.2938188
Regular:

In this paper, we deal with a class of BAM neural networks with time-varying leakage delays. By applying the exponential dichotomy of linear differential equations, fixed point theorems and... View More

Advertisement